Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 61, NWS Northern Indiana

November 18, 20164 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Nov 18, 2016, 6:42 PM EST for 4 counties in Indiana. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 18, 2016, 6:42 PM EST (23:42 UTC)
Expired
Nov 18, 2016, 7:30 PM EST
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IN, Allen County, IN, Huntington County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 6:44 PM ESTTSTM WND GST 571 E Plum Creek, INMEASURED WITH A HANDHELD ANEMOMETER.
Nov 18, 6:55 PM ESTTSTM WND GST 741 E Bluffton, INWIND MEASURED BY HANDHELD ANEMOMETER.
Nov 18, 6:56 PM ESTTSTM WND GST 602 Ese Murray, IN.
Nov 18, 7:11 PM ESTHAIL 0.51 E Preble, IN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2303 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WUUS53 KIWX 182342
SVRIWX
INC001-003-069-179-190030-
/O.NEW.KIWX.SV.W.0061.161118T2342Z-161119T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
642 PM EST FRI NOV 18 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HUNTINGTON COUNTY IN NORTHEASTERN INDIANA...
  SOUTHERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
  ADAMS COUNTY IN NORTHEASTERN INDIANA...
  WELLS COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 730 PM EST

* AT 642 PM EST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF VAN BUREN...OR 11 MILES SOUTHWEST OF BLUFFTON...MOVING NORTHEAST
  AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BLUFFTON AROUND 650 PM EST. 
  OSSIAN AROUND 655 PM EST. 
  DECATUR AROUND 700 PM EST. 
  MONROEVILLE AROUND 705 PM EST. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE VERA
CRUZ...DOMESTIC...DIXON...LIBERTY CENTER...TRAVISVILLE...YODER...
DILLMAN...REIFFSBURG...NOTTINGHAM AND ROCKFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 2...BETWEEN MILE MARKERS 4
AND 6...AND BETWEEN MILE MARKERS 9 AND 15.
 INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 272 AND 294.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4065 8545 4065 8551 4088 8548 4109 8480
      4057 8480 4057 8544
TIME...MOT...LOC 2342Z 235DEG 71KT 4068 8537 

HAIL...<.75IN
WIND...60MPH
 
$$

JBALL
1 follow-up statement
209 
WWUS53 KIWX 190009
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
709 PM EST FRI NOV 18 2016

INC069-179-190019-
/O.CAN.KIWX.SV.W.0061.000000T0000Z-161119T0030Z/
HUNTINGTON IN-WELLS IN-
709 PM EST FRI NOV 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNTINGTON AND
WELLS COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4100 8508 4109 8480 4057 8480 4057 8507
TIME...MOT...LOC 0009Z 235DEG 71KT 4099 8479 

$$

INC001-003-190030-
/O.CON.KIWX.SV.W.0061.000000T0000Z-161119T0030Z/
ALLEN IN-ADAMS IN-
709 PM EST FRI NOV 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EST
FOR SOUTHEASTERN ALLEN AND ADAMS COUNTIES...

AT 709 PM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONROEVILLE...
OR 12 MILES NORTHEAST OF DECATUR...MOVING NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ALLEN AND ADAMS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: CURRYVILLE...MONMOUTH...LINN GROVE...PLEASANT MILLS...
TOWNLEY...MAGLEY...DIXON...MAPLES...TILLMAN AND HESSEN CASSEL.

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 12 AND 15.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 8508 4109 8480 4057 8480 4057 8507
TIME...MOT...LOC 0009Z 235DEG 71KT 4099 8479 

HAIL...<.75IN
WIND...60MPH
 
$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 4:12 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Nov 18, 4:12 PM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
412 PM EST Fri Nov 18 2016

.SYNOPSIS...
Issued at 1242 PM EST Fri Nov 18 2016

A strong system will bring showers and isolated thunderstorms to
the region late this afternoon into this evening. Some thunderstorms
could be strong to severe, with damaging winds the primary
threat. The best chance for severe weather is west of I 69.
Otherwise, cold air filters in tonight and into the weekend. Highs
on Saturday are only expected to reach around 40 degrees. It will
also be windy, especially Saturday where wind gusts could reach up
to 50 mph near Lake Michigan. Rain showers will transition to
snow showers by Saturday morning, with little to no accumulations
expected.

&&

.SHORT TERM...(Tonight through Saturday night)
Issued at 409 PM EST Fri Nov 18 2016

An area of storms was intensifying near the Illinois/Indiana
state line at 4 pm EST and was moving northeast ahead of a cold
front this afternoon. Environment conditions favor bowing segments
including QLCS. The Storm Prediction Center has upgraded part of
northern Indiana to a slight risk of severe storms. Expect the
best chance for mainly isolated severe storms is west of
Interstate 69 in northern Indiana. Wind gusts approaching 60 mph
are possible. An isolated tornado is also possible in the bowing
segments.

Much colder air will sweep across the area tonight. Very warm Lake
Michigan waters for this time of year will favor lake enhanced and
eventually lake effect rain and snow showers becoming all snow
showers Saturday as 850 mb drop to around -10C. After collaboration
with surrounding offices, have increased snow amounts over mainly
far southern Lower Michigan to around 1 inch. Gut feeling is at
least initially the snow will accumulate on mainly grassy areas. It
doesn't appear there will be any travel issues until possibly late
in the afternoon. Roads could get slick Saturday night as
temperatures fall below freezing. Have issued a wind advisory for
Saturday based on gradient winds of 25 to 35 mph with gusts to 45
mph. Wind gusts to 50 mph are possible near Lake Michigan.

&&

.LONG TERM...(Sunday Night through Friday)
Issued at 409 PM EST Fri Nov 18 2016

Inversion heights will be low Sunday, but still may be high enough
for light snow showers. The dendritic growth zone may be entirely
above the cloud layer later Sunday, allowing a mix of precipitation
or a changeover to all rain with any lingering showers.
Precipitation should end late in the date as the system lifts
northeast.

Otherwise, chilly weather Sunday will be followed by temperatures
moderating slowly through next week. Another system will bring
rain and possibly a rain/snow mix to the area during the middle of
the week, but it doesn't look like there will be any major impacts
at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1242 PM EST Fri Nov 18 2016

Certainly a complex forecast for this TAF period, with all seasons
of weather involved. A low pressure system will move across the
Great Lakes region through the weekend, starting this afternoon.
Winds will be the primary focus, especially at KSBN. South to
southwest winds will continue to gust to nearly 30 mph for the
rest of the afternoon and into the overnight period, gradually
becoming west-northwest by Saturday. Gusts towards early Saturday
afternoon are looking to be slightly higher than what I included
in the TAF, possibly reaching up to 35-40 mph-with the highest
gusts at KSBN. Otherwise, expect showers and perhaps a few
thunderstorms to move through KSBN around the 23-02z time frame,
and around 01z-6z at KFWA. Given strong winds aloft, any heavier
showers or thunderstorms could mix down wind gusts of 50 mph or
greater. The best chances for this to occur would be at KSBN this
afternoon/evening, as thunderstorms are less likely at KFWA. Lake
effect rain/snow showers are possible late tonight at KSBN, with
visibilities and ceilings dropping to the MVFR range. Snow is
possible at KFWA, but given lower confidence kept this out of the
TAF for now.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 9 AM EST /8 AM CST/ to 6 PM EST /5 PM CST/
     Saturday for INZ003>006-008-012>017-020-022>024.

MI...Wind Advisory from 9 AM to 6 PM EST Saturday for MIZ077>079.

OH...NONE.
LM...Gale Warning until 1 AM EST Sunday for LMZ043-046.

&&

SYNOPSIS...MCD
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 18, 3:37 PM EST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EST FRI NOV 18 2016

INZ012>016-020-022>024-191000-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI-
WABASH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER
337 PM EST FRI NOV 18 2016 /237 PM CST FRI NOV 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING. A FEW STORMS COULD
REACH SEVERE LIMITS WITH WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO 45 MPH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SEVERE THREAT THIS EVENING IS EXPECTED TO BE ISOLATED. THUS SPOTTER
ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>006-008-017-MIZ077>079-191000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-WHITLEY-BERRIEN-
CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE...LIGONIER...ALBION...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON
337 PM EST FRI NOV 18 2016 /237 PM CST FRI NOV 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. WIND GUSTS UP TO
45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO 45 TO 50 MPH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005-015-016-
024-025-191000-
STEUBEN-DE KALB-ALLEN IN-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...AUBURN...GARRETT...
FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
337 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING. WIND GUSTS UP
TO 40 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO 35 MPH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
337 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GALE WARNING IS IN EFFECT THROUGH SATURDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Nov 18, 6:20 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     2 W HUNTINGTON          40.88N 85.54W
11/18/2016  0 MPH            HUNTINGTON         IN   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING THE ROAD.

&&

GH
Local storm report, Nov 18, 6:22 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SWAYZEE                 40.51N 85.82W
11/18/2016  M0.25 INCH       GRANT              IN   TRAINED SPOTTER

            .

&&

MSL
Local storm report, Nov 18, 6:25 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
625 PM EST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     1 ESE PEABODY           41.08N 85.47W
11/18/2016  E60 MPH          WHITLEY            IN   PUBLIC

            .

&&

CR
Local storm report, Nov 18, 6:34 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     ETNA GREEN              41.28N 86.05W
11/18/2016                   KOSCIUSKO          IN   EMERGENCY MNGR

            *** 1 INJ ***
            REPORT OF TREE DOWN ON VEHICLE WITH ONE
            PERSON INJURED.

&&

MSL
Local storm report, Nov 18, 6:35 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
635 PM EST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     LIGHTNING        WARSAW                  41.24N 85.85W
11/18/2016                   KOSCIUSKO          IN   EMERGENCY MNGR

            HOUSE FIRE REPORTED IN WARSAW. LIGHTNING
            CAUSE ATTIC FIRE.

&&

MSL
Local storm report, Nov 18, 6:38 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 PM EST FRI NOV 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     1 WNW HOME CORNER       40.53N 85.66W
11/18/2016                   GRANT              IN   TRAINED SPOTTER

            4 TO 5 INCH IN DIAMETER TREES DOWN.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:35 PM ESTWind AdvisoryIWXCass, Elkhart, Fulton, LaGrange, Marshall, Miami and 6 more28 hr
Nov 18, 4:32 PM ESTSpecial Weather StatementIWXPulaski, Starke, White43 min
Nov 18, 4:53 PM ESTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White27 min
Nov 18, 5:13 PM ESTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Miami, Wabash47 min
Nov 18, 5:24 PM ESTSevere Thunderstorm WarningIWXCass, Miami, Wabash36 min
Nov 18, 5:48 PM ESTSevere Thunderstorm WarningIWXLaGrange, Noble, Whitley27 min
Nov 18, 6:15 PM ESTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben45 min
Nov 18, 6:17 PM ESTSpecial Weather StatementIWXGrant, Huntington43 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.